# SDR DALA2022063004583

- Difficulty date: June 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,738 hours, 19,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 HFEC INSPECTION FOUND 01EA CRACK APPROX 0.200 INCH IN LENGTH ON LH BS883.5 FRAMR INNER CHORD TRANSITION RADIUS AS MARK, CORRECTIVE ACTION: THE CREACK AREA CUT OUT AND REPAIERED REF TO W/C:5311-01195-09C. (2298499)
